I Was At Emergencyroom Last Night They Gave Me 5mg Of Morphine For A Really Bad Migrane How Long Does That Stay In Your System I Still Feel Dopey And Tierd

Question

Asked by sandy dooris

I Was At Emergencyroom Last Night They Gave Me 5mg Of Morphine For A Really Bad Migrane How Long Does That Stay In Your System I Still Feel Dopey And Tierd

i had a really bad migrane last night they gave me 5mg morphine in my iv at the emergency room how long does that last in your system i still feel dopey and tierd

Answer

Morphine stays in your system for a couple of days but I guess the real question is how long should the side effects remain?

My guess is that you should recover quickly. If your body is not used to morphine then you may suffer more side effects from taking it and that may be contributing to your feeling so beat up. Plus there was the terrible migraine and the trip to the hospital last night to consider; you were under alot of stress and that could figure in to your poor feelings today.